# SDR DL76G070763

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 29,390 hours, 11,474 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 326879210
- Part serial: FAH0007
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ADP LOW PRESSURE LIGHT WITH SWITCH IN -ON- POSITION.  FOUND NO OIL IN ADP CHECKED CHIP DETECTOR AND SERVICED.  ADP STILL INOP REPLACED ADP.
